# SDR 2007UALA04043

- Difficulty date: October 3, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 55,386 hours, 30,742 cycles
- Engine: Ge CFM56*
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TRAILING EDGE OUTBD CORNER HAS BURN DAMAGE.  DAMAGE IS ON OUTBD TRAILING EDGE CORNER OF ELEVATOR SKIN, NOT ON ELEVATOR TIP ASSY.  ROUTED ELEVATOR TO SHOP. REMOVAL, REPAIR AND RE-INSTALL ESTIMATE 5 SHIFTS. REPAIRS COMPLETED. INSTALLED LT ELEVATOR.
